# SDR CVGA20220909001

- Difficulty date: August 25, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N790SS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK363
- Aircraft time: 6,355 hours, 6,004 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 5010614
- Condition: Failed
- Location: Mlg
- Part time: 586 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE FAILURE UPON TAXI OUT. USED EMER BRAKE TO STOP ON TAXI WAY. BRAKE FLUID CAME FROM NOSE GEAR.
